# SDR AWXA200700443

- Difficulty date: March 6, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,506 hours, 42,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479573
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON AFT CARGO COMPARTMENT DOOR CUT OUT LOWER SILL WEB, BS 794 - 847, S25R.  REPLACED AFT CARGO COMPARTMENT DOOR CUT OUT LOWER SILL WEB, BS 794 - 847, S25R IAW B737-300 SRM 51-40-02.
